# SDR 2007UALA01796

- Difficulty date: June 3, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 19,752 hours, 7,691 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD BATTERY PACK FAILED DURING 3 SERVICE EMERGENCY LIGHTS TEST.
